# SDR SWAA2022112971178

- Difficulty date: November 14, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SUPPORT BRACKET IS BROKEN STA 867; AT STR 3 R/H. / [01] REMOVED AND REPLACED WIRE SUPPORT BRACKET AT STA 867; AT STR 3 R/H PER SRM 51-40-02-0G-0 AND BOEING DWG 146A7901.;[02] PARTIAL UPDATE STEP 1.;[03] PARTIAL UPDATE STEP 1. OK TO REINSTALL INSULATION AROUND DAMAGED WIRE SUPPORT BRACKET AT BS 867 AT STR 3R REQUIRED.;[04] VERIFIED CORRECTIVE ACTION #1; OK TO REINSTALL INSULATION BLANKETS;[05] COMPLETED STEP 1. REINSTALLED INSULATION AROUND DAMAGED WIRE SUPPORT BRACKET AT BS 867 AT STR 3R PER AMM 25-80-00-400-801.;[06] VERIFIED REINSTALLATION OF INSULATION. ALL STEPS COMPLETE.
